标题:Algorithmic and logical characterizations of bisimulations for non-deterministic fuzzy transition systems
作者:Wu, HY[1];Chen, YX[1];Bu, TM[2];Deng, YX[2]
作者全称:Wu, Hengyang[1];Chen, Yixiang[1];Bu, Tianming[2];Deng, Yuxin[2]
通讯作者:Chen, Yixiang(yxchen@sei.ecnu.edu.cn)
通讯作者地址:Chen, YX (reprint author), East China Normal Univ, MoE Engn Ctr Software Hardware Codesign Technol &, Shanghai 200062, Peoples R China.
出版年:2018
卷:333
页码:106-123
关键词:Bisimulation; Fuzzy transition system; Logical characterization; Logical metric; Modal logic
摘要:Bisimulation is a well-known behavioral equivalence for discrete event systems and has been developed in fuzzy systems quickly. In this paper, we adop 更多
收录类别:SCOPUS;SCIE;EI
Scopus被引:1
当年影响因子:2.718
5年影响因子:2.224
JCR分区:Q1
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

scopus被引: 1

影响因子

当年影响因子 : 2.718

网络计量

其他

TOP